# SDR UIEA2023121901005

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 54,000 hours, 12,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3004185
- Part serial: 9168
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M14534 EMERGENCY BATTERY PACK FAIL AND X317 EMERGENCY BATTERIES FAIL( 1) IAW AMM 33-51-04-902-001-001 REV 109 R/R EMERGENCY BATTERY PACK AT M14534 AND PERFORMED POWER SUPPLY TEST, THE RESULT WAS SATISFACTOR. 2) IAW AMM 33-51-06-004-046 AND 33-51-06-404-049 REV 109 R/R MAIN DECK DOOR LIGHT (X317) AND PERFORMED LAMP TEST, THE RESULT WAS SATISFACTOR )
